Unbounded conjugacy classes in lie groups and location of central measures

Frederick P. Greenleaf New York University, New York, N.Y., USA Martin Moskowitz Graduate Center: City University of New York, New York, N.Y., USA Linda Preiss Rothschild Columbia University, New York, N.Y., USA

TBD mathscidoc:1701.331460

Acta Mathematica, 132, (1), 225-243, 1972.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:31 uploaded by actaadmin ] [ 324 downloads ] [ 0 comments ] [ Cited by 18 ]
@inproceedings{frederick1972unbounded,
  title={Unbounded conjugacy classes in lie groups and location of central measures},
  author={Frederick P. Greenleaf, Martin Moskowitz, and Linda Preiss Rothschild},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203231986390169},
  booktitle={Acta Mathematica},
  volume={132},
  number={1},
  pages={225-243},
  year={1972},
}
Frederick P. Greenleaf, Martin Moskowitz, and Linda Preiss Rothschild. Unbounded conjugacy classes in lie groups and location of central measures. 1972. Vol. 132. In Acta Mathematica. pp.225-243. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203231986390169.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved